# SDR SIMA20230811001

- Difficulty date: August 11, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N783LC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 37,786 hours, 28,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 STRINGER 28R CORRODED BETWEEN FR 88/89. (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-REMOVED AND REPLACED STRINGER 28R BETWEEN FR81-92 IAW EMB 170 SRM 51-40-08.
